MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBCII(NO DRN)PKG/6 W/CAPACITOR; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBCII(NO DRN)PKG/6 W/CAPACITOR; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225028000E
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded.
 
Event or Problem Description
The user facility reported that the device collected 500ml of blood and could not be re-infused back to the patient during a procedure.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
CBCII(NO DRN)PKG/6 W/CAPACITOR
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key7784412
Report Number0001811755-2018-01587
Device Sequence Number19348232
Product Code CAC
UDI-Device Identifier34546540867132
UDI-Public34546540867132
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225028000E
Device Lot Number15126012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1